# SDR HALA2016112200519

- Difficulty date: November 22, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 9,587 hours, 1,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 2 HOURS INTO FLIGHT HAD A BURNING ODOR REPORTED BY F/A.   INSPECTED THE LAVATORY FOR BURNING, NO DEFECTS ARE NOTED. OK FOR SERVICE.
